RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2001, Volume 127, Number 1, Pages 63–74 (Mi tmf1926)  

This article is cited in 7 scientific papers (total in 7 papers)

Hyperbolic Equations Admitting Differential Substitutions

S. Ya. Startsev

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: We show that the first $n-1$ Laplace invariants of a scalar hyperbolic equation obtained from an equation of the same form under a differential substitution of the $n$th order have a zeroth order with respect to one of the characteristics. It follows that all Laplace invariants of an equation admitting substitutions of an arbitrarily high order must have a zeroth order. Three special cases of such equations are considered: those admitting autosubstitutions, those obtained from a linear equation by a differential substitution, and those with solutions depending simultaneously on both an arbitrary function of $x$ and an arbitrary function of $y$.

DOI: https://doi.org/10.4213/tmf1926

Full text: PDF file (232 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2001, 127:1, 460–470

Bibliographic databases:

Received: 24.10.2000

Citation: S. Ya. Startsev, “Hyperbolic Equations Admitting Differential Substitutions”, TMF, 127:1 (2001), 63–74; Theoret. and Math. Phys., 127:1 (2001), 460–470

Citation in format AMSBIB
\Bibitem{Sta01}
\by S.~Ya.~Startsev
\paper Hyperbolic Equations Admitting Differential Substitutions
\jour TMF
\yr 2001
\vol 127
\issue 1
\pages 63--74
\mathnet{http://mi.mathnet.ru/tmf1926}
\crossref{https://doi.org/10.4213/tmf1926}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1863519}
\zmath{https://zbmath.org/?q=an:0990.35106}
\elib{http://elibrary.ru/item.asp?id=13371184}
\transl
\jour Theoret. and Math. Phys.
\yr 2001
\vol 127
\issue 1
\pages 460--470
\crossref{https://doi.org/10.1023/A:1010359808044}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000170446000005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1926
  • https://doi.org/10.4213/tmf1926
  • http://mi.mathnet.ru/eng/tmf/v127/i1/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Zhiber, S. Ya. Startsev, “Integrals, Solutions, and Existence Problems for Laplace Transformations of Linear Hyperbolic Systems”, Math. Notes, 74:6 (2003), 803–811  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. M. Gurieva, A. V. Zhiber, “Laplace Invariants of Two-Dimensional Open Toda Lattices”, Theoret. and Math. Phys., 138:3 (2004), 338–355  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. S. Ya. Startsev, “On the variational integrating matrix for hyperbolic systems”, J. Math. Sci., 151:4 (2008), 3245–3253  mathnet  crossref  mathscinet  zmath  elib  elib
    4. V. M. Zhuravlev, “The method of generalized Cole–Hopf substitutions and new examples of linearizable nonlinear evolution equations”, Theoret. and Math. Phys., 158:1 (2009), 48–60  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Uenal G., Turkeri H., Khalique Ch.M., “Explicit Solution Processes for Nonlinear Jump-Diffusion Equations”, J Nonlinear Math Phys, 17:3 (2010), 281–310  crossref  mathscinet  adsnasa  isi  scopus  scopus
    6. M. N. Kuznetsova, “O nelineinykh giperbolicheskikh uravneniyakh, svyazannykh differentsialnymi podstanovkami s uravneniem Kleina–Gordona”, Ufimsk. matem. zhurn., 4:3 (2012), 86–103  mathnet  mathscinet
    7. Mariya N. Kuznetsova, Asli Pekcan, Anatoliy V. Zhiber, “The Klein–Gordon Equation and Differential Substitutions of the Form $v=\varphi(u,u_x,u_y)$”, SIGMA, 8 (2012), 090, 37 pp.  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:252
    Full text:95
    References:24
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019